Hepatitis monthly · 2015
Dystrophic-Anagen Effluvium Occurring During Pegylated Interferon-α-2a/Ribavirin Therapy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Turker Kamuran, Tas Betul, Ozkaya Murat, Tas Ebru, Caglar Aysel, Tetikkurt Umit Seza
Аннотация
INTRODUCTION: Various types of dermatological manifestations have been reported due to hepatitis C virus (HCV) infection and anti-HCV therapy. Some of them have been described during IFN-based therapies. PEG-IFN-α-2a/RBV combination is used as the international standard of treatment for HCV infection for a long time. The combination therapy yields an adverse-event profile similar to standard interferon (IFN) therapy. Some of these adverse effects are rheumatologic, neuropsychiatric and dermatological manifestations including alopecia.
CASE PRESENTATION: We reported a 43-year-old woman with dystrophic anagen effluvium (DAE), rheumatoid arthritis and Hashimoto thyroiditis, which were developed under the combination therapy for chronic HCV infection.
CONCLUSIONS: Although some cases of alopecia areata (AA) and telogen effluvium (TE) were reported in literature, no case of DAE associated with PEG-INF-α-2a /RBV combination therapy was reported previously.
CASE PRESENTATION: We reported a 43-year-old woman with dystrophic anagen effluvium (DAE), rheumatoid arthritis and Hashimoto thyroiditis, which were developed under the combination therapy for chronic HCV infection.
CONCLUSIONS: Although some cases of alopecia areata (AA) and telogen effluvium (TE) were reported in literature, no case of DAE associated with PEG-INF-α-2a /RBV combination therapy was reported previously.